Sadek, Lakhlifa, Talibi Alaoui, Hamad. (1399). The extended block Arnoldi method for solving generalized differential Sylvester equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 8(2), 189-206. doi: 10.22124/jmm.2020.15871.1388
Lakhlifa Sadek; Hamad Talibi Alaoui. "The extended block Arnoldi method for solving generalized differential Sylvester equations". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 8, 2, 1399, 189-206. doi: 10.22124/jmm.2020.15871.1388
Sadek, Lakhlifa, Talibi Alaoui, Hamad. (1399). 'The extended block Arnoldi method for solving generalized differential Sylvester equations', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 8(2), pp. 189-206. doi: 10.22124/jmm.2020.15871.1388
Sadek, Lakhlifa, Talibi Alaoui, Hamad. The extended block Arnoldi method for solving generalized differential Sylvester equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1399; 8(2): 189-206. doi: 10.22124/jmm.2020.15871.1388


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.